# SDR REXA2019082201292

- Difficulty date: August 22, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 29,019 hours, 19,302 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: SH670323647
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR. CORROSION ON INTERNAL DOUBLER (ANTENNA CUTOUT) FS 297-307, STR 27. (TCI 100-09). INTERNAL DOUBLER (ANTENNA CUTOUT) FS 297-307, STR 27 WAS REPLACED FOR A NEW ONE PER SRM 51-42-06-001-001-A01. (LEVEL CORROSION 2)
